# SDR 2006UALA00908

- Difficulty date: May 6, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME UPPER FLANGE CHORD STRAP IS BROKEN OFF AT LAST FASTENER BS 727A RBL18 WL 154.
